MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN NORTH HAVEN-MFG TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72204753
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on the central sterile during reprocessing, the device scope won't go down the sheath and the other one was broken.There was no patient involvement.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7089508
Report Number1219930-2017-09544
Device Sequence Number19112258
Product Code HIH
UDI-Device Identifier00885556583685
UDI-Public00885556583685
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204753
Device Catalogue Number72204753
Device Lot Number1444615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1